# SDR PCAA0211135

- Difficulty date: November 19, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 30,008 hours, 33,106 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: NAS302370870
- Part serial: NA
- Condition: Kinked
- Location: Nose Gearwell
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCE FLIGHT#3816. CREW REPORTED NOSE GEAR WOULD NOT EXTEND DOWN, ALTERNATE EXTENSION PERFORMED AND NOSE GEAR WOULD STILL NOT EXTEND. GEAR PUMPED DOWN, 3 GREEN LIGHTS ILLUMINATED AND AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED DRAG BRACE PROXIMITY SWITCH AND ALTERNATE EXTENSION CABLE. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
